# SDR MWEA011000

- Difficulty date: June 25, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,301 hours, 61,817 cycles
- Engine: Pwa JT8D7B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436024
- Part serial: 90457
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE SURGE OF EPR & N1 1.80 TO 1.88, 4 PERCENT VARIABLE ON N1 AT ALL POWER SETTINGS. REMOVED AND REPLACED FUEL CONTROL UNIT ON RIGHT ENGINE.
